# SDR DALA2022032902098

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION FITTINGS (4 EAS) ON GIRT BAR 4L, 4R, 1R AND 1L. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00170: CORROSION LEVEL 2, FITTINGS (4 EAS) ON GIRT BAR 4L, 4R, 1R AND 1L. WERE REPLACED PER B-757-300 AMM 25- 66-10. (2170948)
